MathSciNet Relay Station
MathSciNet bibliographic data
MR234274 46.30 (30.00)
Adamjan, V. M.; Arov, D. Z.; Kreĭn, M. G. Infinite Hankel matrices and generalized problems of Carathéodory-Fejér and F. Riesz. (Russian) Funkcional. Anal. i Priložen. 2 1968 no. 1, 1–19.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement